# SDR SWAA2020061889027

- Difficulty date: June 3, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 21,274 hours, 9,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH Z CHANNEL HAS AREA'S OF CORROSION FROM STA 727+13 TO 767; RBL 21; WL 157. (MARKED) / CORROSION ON AFT CARGO RH Z CHANNEL FOUND TO BE OUT OF LIMITS I.A.W. SRM 53-00-53-1A-2. REMOVED Z CHANNEL FROM STA 727 TO 767 IAW. SRM 51-40-02-0G-0. FABRICATED Z CHANNEL FROM BAC 1496-377 7075 T62 IAW SRM 53-00-53-2R-5; SPLICE LOCATED AT STA 727F+11.40'. INSTALLED Z CHANNEL IAW SRM 57-40-02-0G-0 AND BOEING DWG 146A7500 REV:-.
